MathSciNet Relay Station
MathSciNet bibliographic data
MR1088439 (92j:13015) 13D02 (13C14 13C15 13D25)
Bruns, Winfried The Evans-Griffith syzygy theorem and Bass numbers. Proc. Amer. Math. Soc. 115 (1992), no. 4, 939–946.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement